# SDR AALA20170227020

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,789 hours, 38,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 23703
- Condition: Discharged
- Location: Cabin
- Part time: 39,886 hours, 20,397 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY EXIT LIGHTS ROW 21-26 FAILED TEST. REMOVED AND REPLACED BATTERY ASSEMBLY AT ROW 25 IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
